Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 
 

 

Diffusion d'une onde par un coin


Authors: Patrick Gérard and Gilles Lebeau
Journal: J. Amer. Math. Soc. 6 (1993), 341-424
MSC: Primary 35L05; Secondary 35A27, 35B40, 35S15, 58G07
DOI: https://doi.org/10.1090/S0894-0347-1993-1157289-8
MathSciNet review: 1157289
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the Dirichlet problem for a wave outside a corner with general analytic boundary.

In particular, we give the asymptotic expansion of the singularity on the diffracted cone.


References [Enhancements On Off] (What's this?)

  • [BG] M. S. Baouendi and C. Goulaouic, Remarks on the abstract form of nonlinear Cauchy-Kovalevsky theorems, Comm. Partial Differential Equations 2 (1977), 1151-1162. MR 0481322 (58:1443)
  • [CT] J. Cheeger and M. Taylor, Diffraction by conical singularities. I, Comm. Pure Appl. Math. 35 (1982), 275-331; II, Comm. Pure Appl. Math. 35 (1982), 487-529.
  • [Ga] H. G. Garnir, Fonction de Green pour l'opérateur métaharmonique dans un angle ou un dièdre, Bull. Soc. Roy. Sci. Liège (1952), 119-140, 207-231, 328-344. MR 0056811 (15:130e)
  • [G] P. Grisvard, Elliptic problems in nonsmooth domains, Monographs and Studies in Mathematics, vol. 24, Pitman, New York, 1985. MR 775683 (86m:35044)
  • [H] L. Hörmander, The analysis of linear partial differential operators, Vol. 3, Springer, Berlin and New York, 1985.
  • [KK] M. Kashiwara and T. Kawaï, Microhyperbolic pseudo-differential operators. I, J. Math. Soc. Japan 27 (1975), 359-404. MR 0377998 (51:14167)
  • [Ke] J. B. Keller, Geometrical theory of diffraction, J. Opt. Soc. Amer. 52 (1962), 116-130. MR 0135064 (24:B1115)
  • [L1] G. Lebeau, Deuxième microlocalisation à croissance, Séminaire Goulaouic-Meyer-Schwartz, exposé no. 15, 1982-83, Ecole Polytechnique, Palaiseau. MR 716903 (85e:58138)
  • [L2] -, Deuxième microlocalisation sur les sous-variétés isotropes, Lemme III.4, Ann. Inst. Fourier (Grenoble) 35 (1985), 145-216. MR 786539 (87h:58205)
  • [M] H. M. Macdonald, Electric waves, Cambridge University Press, London and New York, 1902, pp. 186-198.
  • [Mo] F. Molinet, Geometrical theory of diffraction. I, IEEE Antennas and Propagation Society Newsletter, August 1987, pp. 6-17; II, IEEE Antennas and Propagation Society Newsletter, October 1987, pp. 5-16.
  • [N] L. Nirenberg, An abstract form of the nonlinear Cauchy-Kowalevsky theorem, J. Differential Geom. 6 (1972), 561-576. MR 0322321 (48:683)
  • [O] L. V. Ovsjannikov, A nonlinear Cauchy problem in a scale of Banach spaces, Dokl. Akad. Nauk SSSR 200 (1971); English transl. in Soviet Math. Dokl. 12 (1971), 1497-1502. MR 0285941 (44:3158)
  • [R] M. Rouleux, Diffraction analytique sur une variété à singularités coniques, Comm. Partial Differential Equations 11 (1986), 947-988. MR 844171 (88g:58182)
  • [Sc] P. Schapira, Propagation at the boundary and reflection of analytic singularities of solutions of linear partial differential equations, Publ. Res. Inst. Math. Sci. 12 Suppl. (1977), 441-453. MR 0494317 (58:13217)
  • [S1] J. Sjöstrand, Propagation of analytic singularities for second order Dirichlet problems. I, Comm. Partial Differential Equations 5 (1980), 41-94. MR 556454 (81e:35031a)
  • [S2] -, Singularités analytiques microlocales, Astérisque, no. 95, Société Mathématique de France, Montrouge, 1982. MR 699623 (84m:58151)
  • [S3] -, Analytic singularities and microhyperbolic boundary value problems, Math. Ann. 254 (1980), 211-256. MR 597081 (82c:35086)
  • [U] M. Uchida, Microlocal analysis of diffraction at the corner of an obstacle, Ann. Sci. Ecole Normale Supérieure (4) 25 (1992), 47-75, et Séminaire Equations aux Dérivées Partielles 1989-1990, exposé no. 3, Ecole Polytechnique. MR 1152613 (93b:35004)
  • [V] J.-P. Varenne, Diffraction par un angle ou un dièdre, C. R. Acad. Sci. Paris Sér. A 290 (1980), 175-178. MR 564154 (80m:35052)

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 35L05, 35A27, 35B40, 35S15, 58G07

Retrieve articles in all journals with MSC: 35L05, 35A27, 35B40, 35S15, 58G07


Additional Information

DOI: https://doi.org/10.1090/S0894-0347-1993-1157289-8
Keywords: Equations d'ondes, dièdre, singularités
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society